# SDR A6WA200440216

- Difficulty date: December 14, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 484 AT RBL 36 ANGLE CRACKED.  REPAIRED RIGHT FS 484 AT RBL 36 ANGLE IAW BOMBARDIER REO 601R-53-41-059 REV A.  (M)
